Bambusi Dario Paolo

Full professor
SSD
MAT/07 - MATHEMATICAL PHYSICS
Competition sector
01/A4 - MATHEMATICAL PHYSICS
Academic Senate member

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16101
02503 16139
Additional phone numbers
0250316101
University email address
Web site

Teaching

Research

Publications
  • On the spectrum of the Schrödinger operator on Td: a normal form approach / D.P. BAMBUSI, B. LANGELLA, R. MONTALTO. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 45:4(2020 Apr 02), pp. 303-320.
  • Reducibility of Non-Resonant Transport Equation on Td with Unbounded Perturbations / D. Bambusi, B. Langella, R. Montalto. - In: ANNALES HENRI POINCARE'. - ISSN 1424-0637. - 20:6(2019 Jun), pp. 1893-1929.
  • Reducibility of 1-d Schrödinger equation with unbounded time quasiperiodic perturbations. III / D. Bambusi, R. Montalto. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 0022-2488. - 59:12(2018 Dec 31), pp. 122702.1-122702.14.
  • Reducibility of 1-D Schroedinger equation with time quasiperiodic unbounded perturbations. I / D. Bambusi. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 370:3(2018), pp. 1823-1865.
  • Reducibility of the quantum harmonic oscillator in d-dimensions with polynomial time-dependent perturbation / D. Bambusi, B. Grébert, A. Maspero, D. Robert. - In: ANALYSIS & PDE. - ISSN 2157-5045. - 11:3(2018), pp. 775-799.